Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
14,427 Posts
I would be concerned if you were not able to go at all. The feeling of incomplete evacuation is very common in IBS'ers. I would assume you will be experiencing an increase in gas/cramping with adding all of that fiber so quickly.. so you might want to use an anti-gas product.In the future I wouldn't use an entire imodium tablet when you experience diarrhea. I would try breaking it in half or a 1/4 first to see if that helps. But perhaps once you get going again and IF you experience any more diarrhea... try using the calcium carbonate supplements. Start slow and slowly increase the dose if you need to.BTW if you do not eat.. you will not experience the colonic response associated with eating therefore that may make it harder for you to go.Hope you feel better.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top